MathSciNet Relay Station
MathSciNet bibliographic data
MR1075188 (92a:34073) 34K15 (34K25 34K40)
Huang, Qing Guang; Chen, Shao Zhu Oscillation of neutral differential equations with periodic coefficients. Proc. Amer. Math. Soc. 110 (1990), no. 4, 997–1001.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement